# SDR ASAA2023071043961

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 2,864 hours, 808 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FMC DISAGREE" ALERT DISPLAYED ON ND. GROUNDED - YES. PERFORMED IFIM 34-61-00-810-918, CYCLED FMC COMPUTER 1 (P18-2, A6) AND FMC COMPUTER 2 (P6-1, D16). FAULT CLEARED. NO HISTORY 30 DAYS.
